MAUDE Adverse Event Report: BECKMAN COULTER COULTER ACT DIFF 2 HEMATOLOGY INSTRUMENT; HEMATOLOGY ANALYZER

BECKMAN COULTER COULTER ACT DIFF 2 HEMATOLOGY INSTRUMENT; HEMATOLOGY ANALYZER
Model Number AC*T DIFF 2
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) was on site and confirmed what the customer reported.The fse inspected the instrument and found that the instrument was contaminated.To resolve the issue the fse decontaminated the isntrument and verified operation by running controls that passed.Bec internal identifier (b)(4).
 
Event or Problem Description
The customer reported the act diff 2 hematology instrument generated erroneous high platelet (plt) results for one patient sample.The instrument also failed plt backgrounds.It was confirmed that erroneous results were not reported out of the lab.There was no report of death, injury, or change to patient treatment as a result of this event.

Brand Name
COULTER ACT DIFF 2 HEMATOLOGY INSTRUMENT
Common Device Name
HEMATOLOGY ANALYZER
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER
11800 sw 147th ave
miami FL 33196 2031
Manufacturer Contact
angela vettel
250 s. kraemer blvd
brea, CA 92821
7149613625
MDR Report Key15458921
Report Number1061932-2022-00060
Device Sequence Number12486996
Product Code GKZ
UDI-Device Identifier15099590264796
UDI-Public(01)15099590264796(11)170728
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K990352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC*T DIFF 2
Device Catalogue Number6605500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2022
Initial Report FDA Received Date09/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown